Article
Corrigendum to: On Jordan Double Sums and Related Summatory Functions (Uniform Distribution Theory 18 (2023) No. 2, 57–76.)
Authors
and
Abstract
Keywords
generalized Jordan function, double Jordan sum, summatory function, Dirichlet polynomials, Riemann Zeta function.
Citation
Shi, S. & Weber, M. (2024). Corrigendum to: On jordan double sums and related summatory functions (uniform distribution theory 18 (2023) no. 2, 57–76.). Uniform Distribution Theory, 19(1), 1–2. https://doi.org/10.2478/udt-2024-0001
S. Shi and M. Weber, “Corrigendum to: On jordan double sums and related summatory functions (uniform distribution theory 18 (2023) no. 2, 57–76.),” Uniform Distribution Theory, vol. 19, no. 1, pp. 1–2, 2024, doi: 10.2478/udt-2024-0001.
Shi S, Weber M. Corrigendum to: On jordan double sums and related summatory functions (uniform distribution theory 18 (2023) no. 2, 57–76.). Uniform Distribution Theory. 2024;19(1):1–2. doi:10.2478/udt-2024-0001.
Shi, S. and Weber, M. (2024), ‘Corrigendum to: On jordan double sums and related summatory functions (uniform distribution theory 18 (2023) no. 2, 57–76.)’, Uniform Distribution Theory, 19(1), pp. 1–2. Available at: https://doi.org/10.2478/udt-2024-0001.
Shi, Sanying, and Michel Weber. “Corrigendum to: On Jordan Double Sums and Related Summatory Functions (Uniform Distribution Theory 18 (2023) No. 2, 57–76.).” Uniform Distribution Theory, vol. 19, no. 1, 2024, pp. 1–2. https://doi.org/10.2478/udt-2024-0001.
Shi, Sanying, and Michel Weber. “Corrigendum to: On Jordan Double Sums and Related Summatory Functions (Uniform Distribution Theory 18 (2023) No. 2, 57–76.).” Uniform Distribution Theory 19, no. 1 (2024): 1–2. https://doi.org/10.2478/udt-2024-0001.
Export citation
Published by: Engineering Journals


